MathSciNet Relay Station
MathSciNet bibliographic data
MR420837 (54 #8849) 60G45
Lépingle, D. La variation d'ordre $p$ des semi-martingales. (French) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 4, 295–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement